# SDR HEEA0016511

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 214001347005
- Condition: Sticking
- Location: Rotary
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYCLIC FORE AND AFT FORCE STICKING AFTER 30-40 MINUTES OF FLIGHT.
